# SDR ASAA2012120793422

- Difficulty date: December 7, 2012
- Submitted: December 11, 2012
- Operation: Air carrier
- Aircraft: N532AS
- Make and model: Boeing 737890
- Aircraft serial: 36346
- Aircraft time: 9,616 hours, 3,016 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Part number: 2123003AC
- Part serial: 10101944
- Condition: Malfunctioned
- Location: Cabin Pressure
- Part time: 9,622 hours, 3,017 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AT CRUISE F/A HEARD A POP IN R2 DOOR AND THEN A HISSING SOUND FOR APPROX. 60 SECONDS. CABIN DIFFERENTAL PRESSURE ROSE TO 8.9 AND CABIN CLIMBED AND DESCENDED 700-1000 FPM, STABILIZED FOR A WHILE AND THEN PERIODICALLY HAD SPIKES 500-700 FPM. CABIN ALTITUDE REMAINED AT 4500 FT.  BELOW 10,000 FT SWITCHED TO MANUAL MODE AND HAD CONTROL OVER CABIN WITH OUTFLOW VALVE.   WHILE CLIMBING FROM FL370 TO FL380 OUTFLOW VALVE DROVE FULL CLOSED, WITH CABIN RATE DOWN 500 FPM. CABIN PRESSURE  WENT TO 8.6 PSID.  SWITCH TO MANUAL PRESSURE CONTROL MAINTAIN PRESSURE WITH MANUAL PRESSURE CONTROL FROM 7.8-7.9 PSID. WAS USING ALTERNATE PRESSURE CONTROL WITH PRIME CONTROL DEACTIVATED.  REPEAT GRIPE.  NO FAULT LOGGED ON NR 2 PRESSURE CONTROLLER, GROUND TEST AND SYS TEST PASSED REF MM 21-31-00-700-802.   REPLACED AFT OUTFLOW VALVE REF MM 21-31-03-00-801 BOTH INSTALLATION TEST PASSED.
